MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED2-400-16
Medical Device Problem Codes Retraction Problem (1536); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: marksman catheter product id fa-55150-1030 (lot 231338909).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that after the marksman catheter was in place, the pipeline flex with shield technology stent was delivered, and the stent deployment process was smooth.However, after deploying the stent and when retracting the stent delivery rod, the distal end of the delivery rod could not be retracted into the distal catheter, resulting in the distal radiopaque marker and protective sleeve being outside the catheter.At this point, the surgeon could only withdraw both the catheter and the delivery rod together.Upon removal from the body, it was found that the catheter was severely deformed, and the stent delivery rod was outside the catheter, affecting intraoperative manipulation.No patient symptoms or complications were associated with this event.The patient was undergoing surgery for treatment of an intracranial aneurysm.It was noted the patient's vessel tortuosity was normal.Right femoral artery access vessel diameter was 7.2 mm.The reported device and any accessory devices were prepared, and the catheter was flushed, as indicated in the instructions for use (ifu).
 
Additional Manufacturer Narrative
Update: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received.The patient was treated for ophthalmic artery aneurysm, 4.3 × 2.6 × 2 mm; irregular aneurysm, right side, 4.3 × 2.6 × 2 mm).The cause of the resistance was not determined, and the cause of the catheter damage was also not determined.A continuous saline flush was administered and maintained in accordance with the ifu.No damage to the pipeline pushwire was observed.

Brand Name
PIPELINE FLEX W/SHIELD TECHNOLOGY
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24223824
Report Number2029214-2026-00191
Device Sequence Number8197079
Product Code OUT
UDI-Device Identifier00763000284343
UDI-Public(01)00763000284343(17)280827(10)D061108
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P100018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPED2-400-16
Device Catalogue NumberPED2-400-16
Device Lot NumberD061108
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date03/05/2026
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age44 YR
Patient SexFemale